Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 215, NWS Pueblo, CO

July 21, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2015, 4:43 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2015, 4:43 PM MDT (22:43 UTC)
Expired
Jul 21, 2015, 5:28 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS55 KPUB 212243
SVRPUB
COC041-212345-
/O.NEW.KPUB.SV.W.0215.150721T2243Z-150721T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT TUE JUL 21 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 545 PM MDT

* AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
  COLORADO SPRINGS...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...FOUNTAIN...CALHAN...BLACK FOREST...SCHRIEVER
  AFB...FORT CARSON...PEYTON...SECURITY-WIDEFIELD...CIMARRON HILLS...
  FALCON...PETERSON AFB...STRATMOOR...ELLICOTT AND SECURITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3875 10490 3910 10464 3912 10418 3870 10441
TIME...MOT...LOC 2243Z 269DEG 25KT 3890 10468 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
4 follow-up statements
732 
WWUS55 KPUB 212252
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT TUE JUL 21 2015

COC041-212345-
/O.CON.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
452 PM MDT TUE JUL 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR 12
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.

OTHER STRONG TO SEVERE STORMS WERE LOCATED OVER BLACK FOREST. THE 
STORM OVER BLACK FOREST WAS PRODUCING TORRENTIAL RAINFALL. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...CALHAN...BLACK FOREST...SCHRIEVER
AFB...FORT CARSON...PEYTON...SECURITY-WIDEFIELD...CIMARRON HILLS...
FALCON...PETERSON AFB...STRATMOOR...ELLICOTT AND SECURITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3875 10490 3910 10464 3912 10418 3870 10441
TIME...MOT...LOC 2250Z 269DEG 25KT 3890 10461 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
555 
WWUS55 KPUB 212301
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT TUE JUL 21 2015

COC041-212345-
/O.CON.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
501 PM MDT TUE JUL 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR 17
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...CALHAN...FALCON...PETERSON
AFB...STRATMOOR...ELLICOTT...SCHRIEVER AFB...FORT CARSON...PEYTON...
SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3874 10484 3891 10465 3900 10458 3903 10464
      3910 10459 3912 10418 3870 10441
TIME...MOT...LOC 2301Z 269DEG 25KT 3890 10451 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
444 
WWUS55 KPUB 212317
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT TUE JUL 21 2015

COC041-212345-
/O.CON.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
517 PM MDT TUE JUL 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
22 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...CALHAN...ELLICOTT...
SCHRIEVER AFB...PEYTON...SECURITY-WIDEFIELD...SECURITY AND FORT
CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3873 10477 3891 10457 3898 10455 3907 10449
      3911 10434 3912 10418 3870 10441
TIME...MOT...LOC 2317Z 272DEG 22KT 3889 10441 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
499 
WWUS55 KPUB 212328
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT TUE JUL 21 2015

COC041-212337-
/O.CAN.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
528 PM MDT TUE JUL 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED. 

THESE STORMS ARE STILL PRODUCING TORRENTIAL RAINFALL AND A FLASH 
FLOOD WARNING IS IN EFFECT FOR NORTHEAST EL PASO COUNTY. 

LAT...LON 3873 10477 3891 10457 3898 10455 3907 10449
      3911 10434 3912 10418 3870 10441
TIME...MOT...LOC 2325Z 269DEG 25KT 3889 10432 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:11 PM MDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 21, 3:11 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT TUE JUL 21 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 238 PM MDT TUE JUL 21 2015

CURRENTLY...SOMEWHAT FLAT UPPER RIDGE OVER THE SOUTHERN U.S
TODAY...WHILE AN UPPER SHORTWAVE WAS CROSSING WY. THE DAY STARTED
OFF MOSTLY CLOUDY FOR MOST AREAS AND MT CONVECTION WAS SLOW TO
INITIATE. A LITTLE BIT OF CLEARING...AND FORTUITOUS TIMING OF THE
UPPER SHORTWAVE...HAS NOW KICKED SHOWERS AND STORMS OFF OVER THE
HIGHER TERRAIN AND ADJACENT PLAINS. HI RES MODELS HAVE HAD A VERY
DIFFICULT TIME TRYING TO GET A HANDLE ON ACTUAL ONGOING WX...SO THE
SHORT TERM FORECAST HAS BEEN A LITTLE CHALLENGING. TEMPS HAVE WARMED
INTO THE 70S AND 80S FOR MOST LOCATIONS.

TONIGHT...BANDS OF CONVECTION...LIKELY TIED TO THE UPPER SHORTWAVE
TO THE NORTH...WILL CONTINUE ACROSS THE FORECAST AREA THIS EVE UNTIL
THE 04Z-06Z TIME FRAME. STORMS HAVE BEEN MOVING...SO NO WORD OF ANY
FLOODING ISSUES SO FAR AND STORMS HAVE BEEN AVOIDING AREA BURN
SCARS...SO FAR. SPC HAS PAINTED MUCH OF THE E PLAINS IN THE MARGINAL
AREA....SO THERE IS STILL THE POSSIBILITY OF A STRONG TO SEVERE
STORM ACROSS THE PLAINS THIS EVE PRODUCING DAMAGING WINDS AND HAIL
AROUND 1 INCH. THE UPPER WAVE WILL CONTINUE EAST TONIGHT...AND
CONVECTION IS FORECAST TO DIMINISH LATE FROM WEST TO EAST AND TAPER
OFF OVERNIGHT.

TOMORROW...MODELS INDICATE THAT THE UPPER RIDGE WILL START TO
STRENGTHEN AND BUILD INTO COLORADO...SHUNTING AVAILABLE MOISTURE
EITHER FAR NORTH...OR WELL SOUTH. THERE WILL STILL BE THE ISOLATED
SHOT AT MT CONVECTION STARTING MIDDAY...BUT FOR THE MOST PART THIS
LOOKS LIKE THE START TO A WARM AND ESSENTIALLY DRY PERIOD INTO THE
WEEKEND. LOOK FOR MAX TEMPS IN THE 80S TO LOWER 90S FOR THE E
PLAINS...AND 80S FOR THE HIGH VALLEYS. MOORE

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 238 PM MDT TUE JUL 21 2015

MODEST SOUTHWEST FLOW ALOFT WILL CONTINUE OVER THE REGION DURING
THIS FORECAST TIME PERIOD. GUIDANCE INDICATES THAT AREAS ALONG AND
WEST OF THE CONTDVD WILL LIKELY SEE LESS STORMS OVERALL AS DRIER AIR
IS FORECAST TO IMPINGE OVER THIS REGION DURING MOST OF THE
PERIOD...SO THE BEST CHANCE OF STORMS WILL LIKELY BE ALONG THE
MOUNTAINS/PLAINS INTERFACE...IE...THE PIKES PEAK REGION...WETS AND
SANGRE DE CRISTO MOUNTAINS. WITH NO SIGNIFICANT SURGE OF MOISTURE
NOTED IN THE GUIDANCE AND ONLY MODEST WEAK BOUNDARIES MOVING
ACROSS THE PLAINS...THE POPS OVER THE MTNS/PLAINS INTERFACE WILL
BE IN THE ISOLD TO LOW SCATTERED CATEGORY...WITH MAINLY ISOLD POPS
OVER THE PLAINS. THE OVERALL BEST CHANCE OF PRECIP WILL BE OVER
THE WEEKEND.

MAX TEMPS THROUGH THE PERIOD WILL GENERALLY BE IN THE L/M90S ACROSS
MOST OF THE PLAINS...WITH 70S AND 80S OVER THE VALLEYS. \/HODANISH

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 238 PM MDT TUE JUL 21 2015

PLENTY OF MOISTURE IN PLACE TO CONTINUE WIDESPREAD CONVECTION OVER
AND NEAR THE HIGHER TERRAIN THIS EVE. STORMS THAT DEVELOP MAY
PRODUCE PERIODS OF LOCALLY HEAVY RAINFALL AND MVFR TO IFR CONDITIONS
AT TERMINALS. COULD ALSO SEE STRONG TO SEVERE STORMS ALONG THE I25
CORRIDOR AND PORTIONS OF THE E PLAINS THROUGH THIS EVENING. LARGE
HAIL TO AROUND AN INCH IN DIAMETER AND GUSTY OUTFLOW WINDS TO AROUND
60 MPH WILL BE POSSIBLE FOR KCOS SOUTH TO KTAD...AND EAST TO
KLHX....THROUGH APPROXIMATELY 04Z. STORMS ARE EXPECTED TO DIMINISH
FROM WEST TO EAST THROUGH THE EVENING HOURS. VFR CONDITIONS EXPECTED
ALL AREAS FOR WED.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOORE
LONG TERM...HODANISH
AVIATION...MOORE
Hazardous weather outlook, Jul 21, 11:01 AM MDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1101 AM MDT TUE JUL 21 2015

COZ058>089-093>099-221300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1101 AM MDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA THIS AFTERNOON...WITH THE BEST COVERAGE OF STORMS OVER AND
NEAR THE CENTRAL AND EASTERN MOUNTAINS.

LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH STORMS...LEADING TO
LOCALIZED FLASH FLOODING CONCERNS...ESPECIALLY FOR AREA BURN SCARS
AND URBAN AREAS. IN ADDITION...A FEW SEVERE STORMS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS AND I-25 CORRIDOR. MAIN
THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND GUSTS IN
EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE
EACH AFTERNOON OVER THE MOUNTAINS...THOUGH WITH A DRIER AIR MASS
IN PLACE...STORMS WILL PRODUCE LIGHTNING AND WIND GUSTS OF UP TO
50 MPH...BUT ONLY LIGHT RAINFALL.

SATURDAY THROUGH MONDAY...THUNDERSTORMS WILL INCREASE IN INTENSITY
AND COVERAGE AS DEEPER MOISTURE MOVES BACK INTO THE AREA. MAIN
STORM THREATS WILL BE SMALL HAIL...GUSTY WINDS AND
LIGHTNING...WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAIN SUNDAY
AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

27/34

In the hours before

Special weather statement, Jul 21, 12:49 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1249 PM MDT TUE JUL 21 2015

COZ087-088-211930-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
1249 PM MDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES UNTIL 130 PM MDT...

AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR AGUILAR...OR 14 MILES NORTH OF TRINIDAD...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR AND HOEHNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3726 10465 3744 10470 3756 10438 3726 10431
TIME...MOT...LOC 1849Z 259DEG 11KT 3737 10460

MOORE
Special weather statement, Jul 21, 3:37 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT TUE JUL 21 2015

COZ084-212200-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
337 PM MDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 400 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENLAND...OR 20 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONUMENT...BLACK FOREST AND GLENEAGLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3899 10463 3908 10491 3913 10491 3913 10465
TIME...MOT...LOC 2137Z 274DEG 17KT 3912 10485

HODANISH
Special weather statement, Jul 21, 3:56 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT TUE JUL 21 2015

COZ081-084-085-212230-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
356 PM MDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
430 PM MDT...

AT 356 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENEAGLE...OR 17 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...
FALCON...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS.

LAT...LON 3887 10466 3900 10493 3913 10487 3913 10445
TIME...MOT...LOC 2156Z 295DEG 16KT 3909 10479

HODANISH
Local storm report, Jul 21, 4:06 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HEAVY RAIN       2 NNE MONUMENT          39.12N 104.86W
07/21/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            1 OF RAINFALL OBSERVED

&&

AL
Local storm report, Jul 21, 4:14 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HEAVY RAIN       4 E MONUMENT            39.10N 104.81W
07/21/2015  M2.75 INCH       EL PASO            CO   TRAINED SPOTTER

            2.75 INCHES OF RAIN IN 1 HOUR.

&&

AL
Special weather statement, Jul 21, 4:30 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUL 21 2015

COZ084-085-212315-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
430 PM MDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 515 PM MDT...

AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLACK FOREST...OR 15 MILES NORTHEAST OF COLORADO SPRINGS...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN COLORADO SPRINGS...FALCON AND BLACK FOREST.

LAT...LON 3893 10448 3892 10476 3910 10478 3913 10465
      3913 10450
TIME...MOT...LOC 2230Z 263DEG 20KT 3903 10468

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 12:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 21, 12:49 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jul 21, 3:37 PM MDTSpecial Weather StatementPUBDouglas23 min
Jul 21, 3:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 21, 4:14 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 21, 4:30 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 21, 5:14 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 21, 5:27 PM MDTSpecial Weather StatementPUBPueblo48 min
Jul 21, 5:43 PM MDTSevere Thunderstorm WarningPUBPueblo47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.